Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 67, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2009, 7:24 AM EDT for Floyd County, Polk County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 7:24 AM EDT (11:24 UTC)
- Expired
- Mar 26, 2009, 8:15 AM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Floyd County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS52 KFFC 261200
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 AM EDT THU MAR 26 2009
GAC115-261208-
/O.CAN.KFFC.SV.W.0067.000000T0000Z-090326T1215Z/
FLOYD GA-
700 AM EDT THU MAR 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLOYD COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF FLOYD COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3410 8516 3409 8515 3409 8512 3411 8511
3411 8504 3409 8504 3409 8495 3407 8492
3396 8498 3395 8505 3390 8505 3390 8529
TIME...MOT...LOC 1158Z 254DEG 28KT 3421 8515 3405 8516
3384 8532
$$
GAC233-261215-
/O.CON.KFFC.SV.W.0067.000000T0000Z-090326T1215Z/
POLK GA-
700 AM EDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR EASTERN POLK COUNTY...
AT 758 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF SENEY TO FISH CREEK TO 12 MILES SOUTHWEST OF
ANTIOCH...MOVING EAST AT 30 MPH. THE STORMS ARE CONTINUING TO
WEAKEN AS THE MOVE EAST.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARAGON...VAN WERT...ROCKMART AND TAYLORSVILLE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3410 8516 3409 8515 3409 8512 3411 8511
3411 8504 3409 8504 3409 8495 3407 8492
3396 8498 3395 8505 3390 8505 3390 8529
TIME...MOT...LOC 1158Z 254DEG 28KT 3421 8515 3405 8516
3384 8532
$$2 follow-up statements
000
WUUS52 KFFC 261124
SVRFFC
GAC115-233-261215-
/O.NEW.KFFC.SV.W.0067.090326T1124Z-090326T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 AM EDT THU MAR 26 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
POLK COUNTY IN NORTHWEST GEORGIA
* UNTIL 815 AM EDT
* AT 724 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES WEST OF CAVE SPRING TO 14 MILES SOUTHWEST OF CAVE SPRING TO
30 MILES SOUTHWEST OF CEDARTOWN...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROME...ARAGON...TAYLORSVILLE AND ROCKMART.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3432 8502 3422 8502 3422 8504 3409 8504
3409 8495 3407 8492 3396 8498 3395 8505
3390 8505 3390 8538 3421 8545
TIME...MOT...LOC 1124Z 252DEG 43KT 3411 8549 3395 8550
3374 8566
$$000
WWUS52 KFFC 261146
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 AM EDT THU MAR 26 2009
GAC115-233-261215-
/O.CON.KFFC.SV.W.0067.000000T0000Z-090326T1215Z/
POLK GA-FLOYD GA-
746 AM EDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR SOUTHERN FLOYD AND POLK COUNTIES...
AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LINDALE TO CEDARTOWN TO 10 MILES SOUTH OF ESOM
HILL...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROME...
SENEY...FISH CREEK...ANTIOCH...ARAGON...VAN WERT...ROCKMART AND
TAYLORSVILLE.
THESE STORMS HAVE SHOWNS SIGNS OF WEAKENING...BUT ARE STILL CAPABLE
OF PRODUCING WIND GUSTS UP TO 60 MPH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3432 8502 3422 8502 3422 8504 3409 8504
3409 8495 3407 8492 3396 8498 3395 8505
3390 8505 3390 8538 3421 8545
TIME...MOT...LOC 1145Z 254DEG 28KT 3418 8526 3402 8527
3381 8543
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:45 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 26, 5:45 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 AM EDT THU MAR 26 2009 .SHORT TERM /TODAY THROUGH SATURDAY/... DIFFICULT FORECAST BEING MAKE EVEN MORE DIFFICULT WITH WEAK WEDGE OVER THE AREA EARLY THIS MORNING. MODELS SHOW WEDGE SCOURING OUT BY THIS AFTERNOON AS FRONTAL BOUNDARY MEANDERS ACROSS NORTH GEORGIA. STARTING TO LOOK LIKE OUR BEST CHANCE FOR PRECIP WILL BE THIS MORNING WITH BROAD AREA OF RAIN WITH EMBEDDED TSTORMS SPREADING EAST OUT OF ALABAMA. MODELS SHOW AREA OF PRECIP SHIFTING SOUTH AND EAST BY EARLY AFTERNOON...WITH MUCH OF THE AREA IN A LULL UNTIL LATE TONIGHT...BEFORE A SECOND WAVE APPROACHES AND SPREADS WIDESPREAD PRECIP BACK ACROSS OUR AREA. GFS HINTING AT ANOTHER LULL IN PRECIP FRIDAY AFTERNOON...BUT AM LEANING TOWARD NAM SOLUTION WHICH KEEPS DEEPER MOISTURE OVER OUR AREA FRIDAY INTO FRIDAY NIGHT AS THE FRONT APPROACHES. MAIN SHOW STILL LOOKING LIKE LATE FRIDAY NIGHT/SATURDAY AS THE COLD FRONT AND ACCOMPANYING SQUALL LINE TRANSLATES ACROSS THE STATE. SEVERE THREAT WILL BE GREATEST WITH THIS FEATURE...BUT CAN NOT RULE OUT A FEW STRONG STORMS FRIDAY AFTERNOON OVER CENTRAL GEORGIA WHERE MODELS SHOW DECENT CAPE. WILL CONTINUE FLOOD WATCH...THOUGH WE DID NOT GET AS MUCH RAIN AS WAS EXPECTED ON WEDNESDAY. HPC AND MODELS STILL PEGGING 2 TO 4 INCH TOTALS OVER MUCH OF THE AREA BY END OF DAY SATURDAY. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... FRONT STILL EXPECTED TO PUSH EAST AND SOUTH OF THE COUNTY WARNING AREA SATURDAY NIGHT WITH HIGH PRESSURE AND DRIER AIR SPREADING INTO THE STATE SUNDAY. DRY FORECAST CONTINUES INTO MONDAY WITH HIGH PRESSURE CENTERED OVER THE SOUTHEAST U.S.. EXTENDED PROGS SHOW THE HIGH SHIFTING EAST OF THE COUNTY WARNING AREA MONDAY NIGHT/TUESDAY AS A LOW PRESSURE LIFTS INTO THE GREAT LAKES PULLING A COLD FRONT INTO THE LOWER MISSISSIPPI VALLEY REGION. LATEST GFS RUN SHOW THIS BOUNDARY PUSHING ACROSS NORTH AND CENTRAL GEORGIA TUESDAY...THEN MOVING EAST OR THE AREA BY WEDNESDAY. 49 && .AVIATION... POOR AVIATION CONDITIONS EXPECTED THROUGH TAF VALID PERIOD AS MAJOR STORM SYSTEM SLOWLY MOVES EAST FROM THE SOUTHERN PLAINS WITH A SERIES OF STRONG SHORT WAVES ROTATING IN ADVANCE OF THE UPPER LOW. THREE ROUNDS OF SHRA/TSRA EXPECTED...WITH ACCOMPANYING LOW CIGS...VSBY...LIGHTNING...AND GUSTY WINDS. CEILINGS/VISIBILITIES...WEDGE ACROSS NE GA CAUSING HAVOC WITH CIGS/VSBYS THIS MORNING. WEDGE CREPT INTO ATL AROUND 04Z...BUT HAS SINCE RETREATED EASTWARD AS STRONG LLJ CREEPS INTO THE AREA IN ADVANCE OF SHRA/TSRA ACTIVITY IN AL. EXPECT WEDGE TO REMAIN IN AHN AREA UNTIL LATE MORNING...BUT REMAIN EAST OF ATL AREA AS LLJ IN ADVANCE OF AL SHRA/TSRA ACTIVITY SCOURS OUT WEDGE. CIGS WILL GENERALLY BE MVFR THROUGH TAF VALID PERIOD...WITH PERIODS OF IFR DURING TSRA ACTIVITY. THE EXCEPTION IS AHN...WHERE IFR-LIFR WILL REMAIN UNTIL AT LEAST 15Z. A WINDOW OF VFR CIGS MAY EVOLVE DURING THE AFTN/EVENING BEFORE THE RETREATING COLD FRONT/WARM FRONT LIFTS BACK NORTH EARLY FRI WITH THE NEXT ROUND OF SHRA/TSRA. WINDS...EAST 5-10KTS IN WEDGE AREA...BUT GENERALLY SSE-S 10-20KTS ELSEWHERE...DIMINISHING BEHIND THE FRONT DURING THE AFTERNOON. LOOKING AT AL OBS...POTENTIAL EXISTS FOR WEST WINDS 15-25KTS WITH SHRA/TSRA ACTIVITY THIS MORNING. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 51 67 54 68 / 80 20 60 60 60 ATLANTA 63 55 67 56 70 / 80 30 70 70 70 BLAIRSVILLE 59 48 64 52 67 / 90 20 60 60 70 CARTERSVILLE 64 53 66 56 69 / 90 30 60 60 70 COLUMBUS 70 57 69 62 75 / 70 60 70 70 70 GAINESVILLE 56 51 66 51 65 / 90 20 60 60 70 MACON 65 57 68 60 76 / 70 60 70 70 60 ROME 70 51 69 59 73 / 90 30 60 60 70 PEACHTREE CITY 65 54 65 57 72 / 80 40 70 70 70 VIDALIA 64 57 70 62 77 / 50 60 70 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE. && 49/19
Hazardous weather outlook, Mar 26, 6:25 AM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 AM EDT THU MAR 26 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 625 AM EDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS MORNING AND AGAIN AFTER MIDNIGHT TONIGHT. HEAVY RAIN POSSIBLE THIS MORNING AND AGAIN LATE TONIGHT. STRONG...GUSTY WINDS EXPECTED IN THE HIGHER ELEVATIONS OF FAR NORTH GEORGIA UNTIL THIS EVENING. .SYNOPSIS... A DEEP AREA OF LOW PRESSURE WILL REMAIN IN THE CENTRAL U.S. THROUGH FRIDAY...THEN MOVE EASTWARD SATURDAY. A SERIES OF STRONG IMPULSES WILL EMANATE FROM THE MEAN UPPER TROUGH AND TRACK ACROSS THE EASTERN U.S. THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS MORNING AND STALL ACROSS CENTRAL GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD TODAY WILL BE HEAVY RAIN THROUGH NOON ACROSS MUCH OF NORTH GEORGIA. THIS WILL LIKELY RESULT IN URBAN FLOODING...AS WELL AS MINOR FLOODING OF CREEKS AND STREAMS...ESPECIALLY ACROSS NORTHWEST GEORGIA WHERE MODERATE RAIN FELL WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHWARD BACK ACROSS THE AREA BEFORE DAYBREAK FRIDAY...RENEWING THE THREAT FOR HEAVY RAIN ALONG WITH CREEK...STREAM...AND URBAN FLOODING. OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL BE POSSIBLE IN ANY THUNDERSTORMS TODAY AND TONIGHT. FINALLY...SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL EXPECTED AT ELEVATIONS ABOVE 2000 FEET IN FAR NORTH GEORGIA TODAY. .DISCUSSION... A DEEP UPPER TROUGH WILL REMAIN IN THE CENTRAL U.S. THROUGH FRIDAY...THEN SWEEP EASTWARD SATURDAY. A SERIES OF STRONG SHORT WAVES WILL ROTATE THROUGH THE UPPER TROUGH...BRINGING AT LEAST THREE ROUNDS OF THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA. THE FIRST WILL OCCUR THIS MORNING AS AN AREA OF RAIN AND THUNDERSTORMS MOVES NORTHEAST FROM THE MID-MISSISSIPPI VALLEY. THIS ACTIVITY WILL BRING RAINFALL OF 1.0 TO 1.5 INCHES ACROSS MUCH OF NORTH GEORGIA THROUGH NOON...THEN DIMINISH FROM THE WEST. THIS FIRST ROUND OF ACTIVITY IS EXPECTED TO BE NON-SEVERE AS THE AIR MASS REMAINS RELATIVELY STABLE ACROSS THE REGION. AFTER MIDNIGHT TONIGHT...A WARM FRONT WILL LIFT NORTH FROM CENTRAL GEORGIA AS THE NEXT IN THE SERIES OF UPPER-LEVEL DISTURBANCES MOVES NORTHEAST FROM THE SOUTH CENTRAL U.S. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED BY DAYBREAK FRIDAY ACROSS CENTRAL GEORGIA...MOVING NORTHWARD DURING THE MORNING. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA EARLY FRIDAY ALONG THE ADVANCING WARM FRONT WHERE GREATER INSTABILITY WILL EXIST...BUT AGAIN THE MAIN THREAT WILL BE HEAVY RAIN...WITH AN ADDITIONAL 1.0 TO 2.0 INCHES POSSIBLE EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE MID U.S. UPPER TROUGH WILL FINALLY SWEEP EAST LATE FRIDAY INTO SATURDAY ACCOMPANIED BY A STRONG COLD FRONT. MODERATE TO STRONG INSTABILITY AND SHEAR SUGGEST THE POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK DURING THIS TIME FRAME. ALL FACETS OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES. REPEATED ROUNDS OF HEAVY RAINFALL FROM THURSDAY THROUGH SATURDAY WILL INCREASE THE POTENTIAL FOR FLOODING AND FLASH FLOODING AS WELL. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED SUNDAY THROUGH MONDAY...OR ON WEDNESDAY AS THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...SPOTTERS AND COCO-RAHS OBSERVERS ARE ENCOURAGED TO SEND HEAVY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE. SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION THROUGH AN EXTENDED PERIOD FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON WITH THE POTENTIAL FOR A MAJOR SEVERE WEATHER OUTBREAK DURING THIS TIME. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:51 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 54 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.